# SDR AALA201703319002

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 9,456 hours, 4,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CIDS 1 EPSU SYSTEM TEST, FOUND THE  BATTERY PACK BAD AT 11WL.   REMOVED AND REPLACED THE BATTERY PACK. PERFORMED CIDS 1, TESTED OK.
